Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Foamy urine. Type 2 diabetic. Taking amlodipine, losartan and aspirin. Will the medication affect kidneys?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2396 Questions
amlodipine beslate tablet 10mg, losartan 100mg and aspirin 81mg. I take these meds daily. I am a type 2 diabetic. I also fine sudds in my urine. is it having an affect on my kidneys?
Posted Tue, 24 Apr 2012 in Medicines and Side Effects
Answered by Dr. Robert Galamaga 46 minutes later
Hello and thanks for the query.

The appearance of your urine may be due to small amount of protein or glucose leaking into the urine.

In orer to determine the true cause, a full urinalysis should be performed which will give you and your doctor an idea of what is going on. If the protein level is very high in the urine a 24 hour urine collection may be done. In diabetics we worry about protein in the urine as a sign of kidney issues and this is directly related to blood sugar control.

I am sure your doctor has made it clear that you need to focus on tight blood sugar control to manage your diabetes nd prevent development of kidney disease. Along those lines - good diet, exercise and weight loss are a major priority.

If you were to lose 30 pounds I think this would have a significant impact on your overall health and life expectancy. I would encourge you to use all means necessary to see a nutritionist and a personal trainer who can optimie your diet and activity levels.

I am not worried you are in any immediate danger but i do think this need to be worked up appropriately with your doctors help.

Thanks again for the query. I hope you found my response to be helpful. If you have any additional concerns i would be happy to address them.


Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor